Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pregnant. Taking duvadilan, candid. Have pain in abdomen. Is it safe?

Hi Im currently 32 weeks pregnant and my doctor has prescribed me duvadilan 10 mg and candid v6 stating that some infection. I was having marginal pain in my lower abdomen since one or two days and same I have told to my doctor. after taking 2-3 doses I'm feeling uneasiness as well as weakness. Kindly suggest me is it safe to take duvadilan as my tactors are not telling it clearly.

thank you
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Duvadilan contains Isoxsuprine, a uterine tocolytic, which helps in preventing or relieving uterine irritability. It causes hypotension as a side effect and this could be the reason for the weakness. If you are unable to tolerate the dose, please report the matter to your doctor and get dose adjustments. Take adequate rest, at least 2 hours during the day and 8 hours during the night preferably in the left lateral position. Avoid stress, intercourse and travel. Vaginitis can also cause uterine irritability. Hope you got the information needed. Good luck.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor